Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 2363  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2013 | Volume:  17 | Issue Number:  3 | Page:  383-386

CASE REPORT

Paramolar concrescence and periodontitis
Venugopal Sanjay, Smitha B V, Saurabh S Prithyani

Number of times this article was viewed 3380
Number of times this article has been printed  from the site 34
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal